Vol. 8 No. 1 (2024): Vol 8, Iss 1, Year 2024
Articles

Stability of a generalised difference functional equation

Arunkumar M
Department of Mathematics, Kalaignar Karunanidhi Government Arts College (Affilated to Thiruvalluvar University), Tiruvannamalai - 606 603, TamilNadu, India
Prabakaran M
Department of Mathematics, Kalaignar Karunanidhi Government Arts College (Affilated to Thiruvalluvar University), Tiruvannamalai - 606 603, TamilNadu, India
Sathya E
Department of Mathematics, Kalaignar Karunanidhi Government Arts College (Affilated to Thiruvalluvar University), Tiruvannamalai - 606 603, TamilNadu, India
Published June 30, 2024
Keywords
  • Di erence Functional Equations, Fuzzy Banach Spaces, Hyers Direct Method
How to Cite
M, A., M, P., & E, S. (2024). Stability of a generalised difference functional equation. Journal of Computational Mathematica, 8(1), 042-056. https://doi.org/10.26524/cm186

Abstract

In this paper, we discuss the generalised Ulam Hyers stability of a generalized dierence
functional equation

A(g + γh) − A(g + (γ − 1)h) = 1!A(g)

where γ /= 0, ±1 in Fuzzy Banach space using direct and fixed point methods.



Downloads

Download data is not yet available.